# SDR UALA2012103106278

- Difficulty date: October 30, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 72,292 hours, 27,073 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Terminal
- Condition: Bent
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHTS INOP AT 4L AND 4R.  FOUND DOOR 4L SLIDE INDICATOR TERMINAL 2 BENT OVER AND TOUCHING TERMINAL C, MADE CLEARANCE AND OPS OK.  DOOR 4R HAS A BROKEN TERMINAL AND NEEDS SLIDE INDICATOR BASE REPLACED.  WIRES TIED BACK & CAPPED.  REF WIRING DIA 25-66-11 & STANDARD WIRING MANUAL 20-10-11.  REPLACED 4R SLIDE LIGHT ASSEMBLY L408 REF WDM 25-66-11 AND SWPM 20-10-11.  OPS CHECKS NORMAL.
